# SDR QXEA2009060100395

- Difficulty date: June 1, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 20,269 hours, 20,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 386
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX  - C5  -  RT OTBD SEAT TRACK AT APPROX STA 386 HAS PITTING CORROSION.  BLENDED CORROSION IAW RD 8/4-53-884 REMOVED MAX MATERIAL OF .023", FOUND TO BE WITHIN LIMITS.  HFEC IAW NDTM PART6 51-00-01.  NO CRACKS NOTED.  ALODINED REPAIR AREA PER RD 8/4-53-884 PG 6 NOTES 4 AND 6.
